See Alike in...

Alike App

Browser

gingersweetpeas

677d

am I doing the right thing taking a calcium channel blocker for this condition? I have only been taking it while skiing. should I be seeing a vascular doctor? instead of a rheumatologist or nerve doctor? sometimes my feet prick and burn so bad.

Top reply
    • Julz4me

      667d

      I was started out on a calcium channel blocker .. it helped a little .. talked with my rheumatologist about not feeling well on it and he switched me to Viagra .. i’m 80% better .. hope the best for you!

    • Julz4me

      667d

      I was started out on a calcium channel blocker .. it helped a little .. talked with my rheumatologist about not feeling well on it and he switched me to Viagra .. i’m 80% better .. hope the best for you!

    • Gardener22

      668d

      I’m on a channel blocker as well. It’s important to take it regularly while also keep your feet warm and dry.

    • coffeemama

      674d

      My doctor hasn't put me on anything for it but she did tell me that the best thing to do is avoid cold temperatures for ling periods of time. That's not always possible but it is helpful. 🤷

    • Pixy23

      677d

      Almodipine helped me, but I also got wheezing with it so I stopped taking it. 🤷🏻‍♀️. I have never been given anything besides that.

    • Dodgegirl

      677d

      My doctor put me on a channel blocker for the raynauds it helps

    • KJWolf

      677d

      😥 I haven't taken anything for my Raynaud's, directly.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion